# SDR HEEA968205

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7007700705
- Condition: Defective
- Location: Cockpit
- Component: P700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT PICK UP GOOD SIGNAL BEYOND 15-20 MILE RANGE, VERY WEAK. TIME SINCE REPAIR 2310:55.
